Page 2 of 3 FirstFirst 123 LastLast
Results 11 to 20 of 23

Thread: Propranolol withdrawal

  1. #11
    The shaking and fuzzy head has stopped. Not a great week mood wise as I am planning my return to uni and already things are woring out not in my favour and it means even more of an uphill challenge. I must be due a lottery win because I have had so much bad luck in the last 12 months. My counselor is dealing with a historical issue with me now but I think tomorrows appointment may be spent on uni stuff again. If I finally reach the end of this degree I think I will deserve a medal. My mum said many others would have given up by now but I have always been stubborn - I prefer tenacious. Tai chi has helped lift me again as yesterday and this morning have involved tears. I wish I had a fast forward button to reach the end of all this.

  2. #12
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    62,230
    You will get there lovely.... Talk to your counsellor. Use the tools you have and your breathing and you can do it.
    “You can't stop the waves, but you can learn to surf.”
    - Jon Kabat-Zinn

  3. #13
    I hope so. My counsellor was disappointed to hear I have even more challenges at uni but said I am handling way better than I could have done back in April.

  4. #14
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    62,230
    Then that's hugely positive hunni x
    “You can't stop the waves, but you can learn to surf.”
    - Jon Kabat-Zinn

  5. #15
    Oh well. Back on the propranolol because the GP thinks symptoms (fuzzy head and feeling like i'm shaking) are due to subconscious anxiety about returning to uni. I am smiling though and she noticed that. I mentioned losing 23.75 pounds since falling ill and she did not comment or say well done - skinny people do not understand

  6. #16
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    62,230
    I'm glad you went to talk to the dr about how you are feeling. That's a huge weight loss!
    “You can't stop the waves, but you can learn to surf.”
    - Jon Kabat-Zinn

  7. #17
    The weight loss is over 6 months. Saw occy health today and the Dr. gave me the all clear. He did say I do not judge people on their meds, as long as they can function I don't care, so I won't be mentioning your meds in my report - I have told uni what I take so I don't care.

  8. #18
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    62,230
    Although some meds have side effects which should be noted surely?
    “You can't stop the waves, but you can learn to surf.”
    - Jon Kabat-Zinn

  9. #19
    I am not sure what he meant by that. Everyone knows what I take, I am not ashamed. I thought it was an odd thing for him to say.

  10. #20
    Yes and I do have side effects - like the sweating. I sweat in our heavy uniform at work at the best of times so it will only be worse now, so I will be telling my mentor so she does not think I have any problems. Also the fact venue does dry my mouth and not being allowed water on our desk or in the rooms - either I take water in or I pop out every 30 seconds.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •